# SDR SWAA2021082520017

- Difficulty date: January 18, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SKIN BS 727E+2 BL 0 WL 148 AT DRAIN HOLE DUE TO BLUE WATER SPILL / AS PER: EA 1-753-36516; REV IR AND ATS ER 20-01369 REV IR THE DAMAGE IS ALLOWABLE FOR CONTINUED SERVICE WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS. APPLIED DENT DOT PER: MPM 52.03.01.02.
